# SDR SWAA2025042955260

- Difficulty date: April 5, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD PLATE HAS CORROSION BS 807+10 RBL 26<[01] REMOVED AND REPLACED AFT CARGO THRESHOLD WEB BS794 TO BS847 RBL26 IAW SRM 51-40-02 AND DWG 146A8340; ID: 0024 REV: A;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
